Cureus · 2023
Central Pontine Myelinolysis With Carbamazepine-Induced Syndrome of Inappropriate Antidiuretic Hormone and Its Management: A Case Report and Literature Review.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Joseph Abia, Sayeed Tass, Patel Dev K, Aiyadurai Sanathan, Shahbaz Zainab, Mettela Sambasiva Rao, Garg Tulika, Gadde Rishika, Udoeyop Datiobong, Khan Aadil
Аннотация
Aggressive treatment of hyper or hypoosmolar conditions can trigger osmotic demyelination syndrome. We describe the case of a 53-year-old male who began using carbamazepine to treat bipolar affective disorder and was later diagnosed with carbamazepine-induced syndrome of inappropriate antidiuretic hormone secretion. The patient's mental state gradually improved once the hyponatremia was corrected using 3% normal saline and supportive therapy. The patient presented to the outpatient clinic with confusion and altered sensorium. Brain computed tomography showed diffuse cerebral atrophy and periventricular ischemia demyelination alterations, and magnetic resonance imaging showed an enhanced section in the brainstem that included the pons, suggesting osmotic demyelination alterations. Ventilatory support and supportive therapy were initiated, and hyponatremia was rectified. Although the patient did well with the treatment, his prognosis was still dismal, so he was sent home with instructions to follow up.